Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Weighted norm inequalities for the Hardy-Littlewood maximal function

Author: Wo Sang Young
Journal: Proc. Amer. Math. Soc. 85 (1982), 24-26
MSC: Primary 42B25; Secondary 46E30
MathSciNet review: 647890
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization is obtained for weight functions $ \upsilon $ for which the Hardy-Littlewood maximal operator is bounded from $ {L^p}({{\mathbf{R}}^n},wdx)$ to $ {L^p}({{\mathbf{R}}^n},\upsilon dx)$ for some nontrivial $ w$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25, 46E30

Retrieve articles in all journals with MSC: 42B25, 46E30

Additional Information

PII: S 0002-9939(1982)0647890-4
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia